MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ARTICUL/EZE BALL 32 +9 BL; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US ARTICUL/EZE BALL 32 +9 BL; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136523000
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A depuy synthes implant was revised and reviewed for analysis.Reason for revision: dislocation.At revision there was fretting on the femoral stem.The acetabular liner had cracking on the rim and neck impingement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A manufacturing record evaluation were performed for the finished device 136523000, lot number d16060253, it was manufactured on 04-jun-2016.(b)(4) parts were manufactured per specification and all raw materials met specification, and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation were performed for the finished device 136523000, lot number d16060253, it was manufactured on 04-jun-2016.(b)(4) parts were manufactured per specification and all raw materials met specification, and no non-conformances / manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.

Brand Name
ARTICUL/EZE BALL 32 +9 BL
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19183690
Report Number1818910-2024-09129
Device Sequence Number20619816
Product Code JDI
UDI-Device Identifier10603295033196
UDI-Public10603295033196
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K883460
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue Number136523000
Device Lot NumberD16060253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown